# SDR F3LA2008102700685

- Difficulty date: October 27, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 23,275 hours, 9,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4617
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE NOTED THAT MULTIPLE EMERGENCY LIGHTS FAILED TO ILLUMINATE IN CABIN.   MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AT POSITION 11WL IN ACCORDANCE WITH AMM 33-51-38-400-001.  ALL EMERGENCY LIGHTS WORK NORMALLY.
